IEEE - Institute of Electrical and Electronics Engineers, Inc. - Characterization of Negabent Functions and Construction of Bent-Negabent Functions With Maximum Algebraic Degree

Author(s): Wei Su ; A. Pott ; Xiaohu Tang
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2013
Volume: 59
Page Count: 9
Page(s): 3,387 - 3,395
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2013.2245938
Regular:

We present necessary and sufficient conditions for a Boolean function to be a negabent function for both an even and an odd number of variables, which demonstrates the relationship between... View More

Advertisement